# SDR DALA2018062504173

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 73,719 hours, 54,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CAT WALK CEILING LIGHTS INOP. REMOVED AND REPLACED 'D' CELL BATTERIES TWO IN AFT LAV RIGHT. OPERATIONAL CHECK OK IAW AMM 33-50.
